Skip to main content
Log in

Unsolvability of the universal theory of finite groups

  • Published:
Algebra and Logic Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. Kourovska Notebook [in Russian], Novosibirsk (1973).

  2. A. A. Markov, "The theory of algorithms," Tr. Mat. Inst. Akad. Nauk SSSR, Izd. Akad. Nauk SSSR,42, Moscow (1954).

  3. P. S. Novikov, "On the algorithmic unsolvability of the word problem in theory of groups," Tr. Mat. Inst. Akad. Nauk SSSR, Izd. Akad. Nauk SSSR,44, Moscow (1955).

  4. E. L. Post, "Recursive unsolvability of a problem of Thue," J. Symb. Logic,12, No. 1, 1–11 (1947).

    Article  MathSciNet  MATH  Google Scholar 

Download references

Authors

Additional information

Translated from Algebra i Logika, Vol. 20, No. 2, pp. 207–230, March–April, 1981.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Slobodskoi, A.M. Unsolvability of the universal theory of finite groups. Algebra and Logic 20, 139–156 (1981). https://doi.org/10.1007/BF01735740

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01735740

Keywords

Navigation